Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

An extension on a new formulation of the algebraic Riccati equation problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Incertis, F. ; IBM Madrid Scientific Center, Madrid, Spain

In a recent paper [3], by utilizing the square root of a matrix approach a new formulation of the algebraic Riccati equation has been presented and a closed form solution has been obtained under the hypothesis that certain commutativity conditions are fulfilled on a transformed space. In this note the imposed conditions are weakened and the formulation is extended to a wider class of Riccati problems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:28 ,  Issue: 2 )